# SDR CA020418003

- Difficulty date: April 18, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Unapproved Part
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) 2 OIL FILTERS  WERE FOUND INSTALLED IN GEARBOX. FILTERS ARE NOT GENUINE,  NOT APPROVED AND WERE NEVER RELEASED UNDER THE ENGINE / GEARBOX TYPE DESIGN. THE FILTER SHOWS AN IC NUMBER WHILE IT SHOULD INDICATE THE VENDOR P/N AND THE FILTERING CAPACITY. THE SEATING FLANGE DOES NOT MATCH THE ORIGINAL DESIGN SINCE IT IS BUILD FROM 2 ALUMINUM PIECES THAT ARE SPOT WELDED TOGETHER. PWC HAS PLACED THIS PART IN QUARANTINE FOR 21 DAYS.
